Discussions that mention haldol

Children's Health board


Well if she is starting another phase of puberty this could cause an increase in tics and as we know meds aren't perfect. Because I started purbery so early (I was just barely 8 years old when I started) I was in tic hell for the next 4 years and new medications were needed. I was on clonadine and haldol. They took me off clonadine and upped the dose of the Haldol but it never helped the tics and upping it more made me a zomby. So they switched me onto Risperdal and that gave me lactating breasts (I'm a male and please don't you dare laugh) so they got me off that drug quicky. I than tried prolixen, zoloft, depakote and a few other drugs I cannot remember. Sadly to say none of those drugs helped me out but I'm saying this to you so that you might have a better understanding of the path I think you need to take which is either let things go or find new meds.

By the way I was dxed with acute Tourette's Syndrome with ADHD, OCD, OCB and Bi-Polor/GAD between the ages of 6-12 and I still as an adult need to tinker with meds. Does anyone who posted in this thread before me have kids with TS (calling it a tic disorder when its TS) or is it something different than TS.